@arizonaone, osteopenia is diagnosed using a dexa bone density study. Sometimes it is seen on regular x-rays if it is bad. My original OS said if my bones looked bad when he went to do the LTKR, he would have to use some bone cement anyway. He said my bones looked good, so he DID NOT use any bone cement since it showed I was "mildly allergic to the bone cement monomer". Big mistake on his part and mine.....should have gone with the bone cement! I also became allergic to Cobalt. So many factors played into the loosening of my implant.
@arizonaone, neither of my OS suggested a dexa bone density. I had my internist order them prior because I knew I had osteopenia in the past. Prior to my revision, my left femur showed it was getting close to osteoporosis. I have been taking extra Vit D3 and Calcium to increase bone. Do you know your Vit D3 level? If not, I suggest you have your internist order it. I always felt my implant moving in my shin....very uncomfortable. Not so with my revision....it is night and day!!! I'd be curious about your OS reasoning for not using the cement in the tibial portion.
@Cementless. My OS’ reasoning for not using cement was because if I have an infection in the future it will be easier to remove the implant instead of picking out pieces of cement. He also told me he gets much better results this way and that the implant will last a lifetime.
He never discussed this with me before the revision and I never thought to ask. I would have no reason to. I hope he knows what he’s doing.
Wondering if anyone who has taken Lyrica can answer a question.
Is it a medication that one has to be weaned off of? I can't call the Dr who prescribed it because he's no longer my Dr ( my first pain MGMT Dr) . I have about 8 days( taking 75 mg twice a day) left from the initial prescription with no refills .
I called my drugstore but getting through to the store pharmacy had been impossible . As usual I was on hold forever and eventually hung up .
I went online and found conflicting information. Some sites said you do and others said you don't have to .
When I was on Gabipentin in the past I never did and I believe it's the same type of drug as Lyrica.
Does anyone have personal experience with this? The last thing I want to go through again is withdrawal from a drug.